Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Taking microgynon. Have sore breasts, headaches, bloated stomach. Pregnant?


I've recently started Microgynon 30 and have been using it for almost 3 weeks and this is the first time I've used it. I have experienced some side effects which was expected such as sore breasts and occasional headaches. However, my stomache has been quite bloated for a couple of days now and I did google it and apparently it is natural for this to happen. I just wanted to be sure that I am not pregnant even though I am sexually active.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
With the combination pill you are taking you cannot expect to conceive as it inhibits ovulation. The side effects you have are part of the usage of the pill. You may get over them in course of time. Pregnancy can occur while on the pills if the dosages are not taken properly; occasionally there is the pill failure though very less. You can wait for your period and if you do not get it, take a pregnancy test 3-7 days later with a fresh early morning urine sample. You may consult your gynecologist for further support. Take care.
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor